# SDR ASAA2016091418019

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,787 hours, 1,841 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000, FOUND NR 1 ENGINE WITH LONG TIME FAULT 73-31691, ADIRU 1 AND ADIRU 2 TAT DATA FROM DEU 1 AND DEU 2 IS MISSING. ACFT GROUNDED.  PERFORMED FAULT ISOLATION TEST IAW FIM 73-28 TASK 806. EEC BITE TEST PASSED. NO FAULTS FOUND. DETERMINED TO BE INTERMITTENT FAULT. NO HISTORY. OK FOR SERVICE.
